# SDR UPS06547759

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  L1 DOOR EMERGENCY EXIT LIGHT BATTERY PACK REPLACED AND TESTED IAW AMM 33-51-07-2 AND TASK 33-51-07-902-001.
